MAUDE Adverse Event Report: COLOPLAST A/S IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT; UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE

COLOPLAST A/S IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT; UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE
Catalog Number BCHF74
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No other complaints were found regarding the lot number 9937338.B3: estimated date.
 
Event or Problem Description
According to the available information, the stent tore when trying to thread onto the wire.Additional stents were needed to be opened which resulted in longer operation time.

Brand Name
IMAJIN SILICONE HYDROGEL DOUBLE LOOP URETERAL STENT KIT
Common Device Name
UROLOGICAL SURGICAL PROCEDURE KIT, NON-MEDICATED, SINGLE USE
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20656144
Report Number9610711-2024-00313
Device Sequence Number20834228
Product Code FAD
UDI-Device Identifier05708932704595
UDI-Public05708932704595
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K180469
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2026
Device Catalogue NumberBCHF74
Device Lot Number9937338_BCHF744400
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/11/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown